Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 13, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Apr 5, 2022, 3:10 AM CDT for 5 counties in Texas. It took effect at Apr 5, 2022, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2022, 3:10 AM CDT (08:10 UTC)
- In effect from
- Apr 5, 2022, 1:00 PM CDT
- Expired
- Apr 5, 2022, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Norman, OK
Counties Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 72 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.6
The text
As transmitted.
942 WWUS84 KOUN 050810 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 310 AM CDT Tue Apr 5 2022 TXZ083>085-087-088-052200- /O.NEW.KOUN.FW.W.0013.220405T1800Z-220406T0100Z/ Hardeman-Foard-Wilbarger-Knox-Baylor- 310 AM CDT Tue Apr 5 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR BREEZY WINDS, LOW HUMIDITY, AND WARM TEMPERATURES FOR PORTIONS OF WESTERN NORTH TEXAS... The National Weather Service in Norman has issued a Red Flag Warning for breezy winds, low humidity, and warm temperatures, which is in effect from 1 PM this afternoon to 8 PM CDT this evening. * WINDS...Southwest 15 to 25 mph with gusts up to around 35 mph. * RELATIVE HUMIDITY...As low as 10 percent. * MAXIMUM TEMPERATURES...90 to 94 degrees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ OKZ004>018-021>024-033>036-038-052200- /O.NEW.KOUN.FW.A.0011.220406T1600Z-220407T0100Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Beckham-Washita- Caddo-Canadian-Harmon-Greer-Kiowa-Jackson-Comanche- 310 AM CDT Tue Apr 5 2022 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHERN, CENTRAL, AND WESTERN OKLAHOMA... The National Weather Service in Norman has issued a Fire Weather Watch for strong winds and low humidity, which is in effect from Wednesday morning through Wednesday evening. * TIMING... Late Wednesday morning through early evening * WINDS...Northwest 20 to 30 mph with gusts up to around 45 mph. * RELATIVE HUMIDITY...As low as 8 percent. * MAXIMUM TEMPERATURES...63 to 69 degrees PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
2 follow-up statements
725 WWUS84 KOUN 052027 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 327 PM CDT Tue Apr 5 2022 TXZ083-085-060430- /O.NEW.KOUN.FW.W.0014.220406T1500Z-220407T0300Z/ /O.NEW.KOUN.FW.A.0012.220407T1500Z-220408T0100Z/ /O.CON.KOUN.FW.W.0013.000000T0000Z-220406T0100Z/ Hardeman-Wilbarger- 327 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Norman has issued a Red Flag Warning for Wednesday from 10 AM to 10 PM. There is also a Fire Weather Watch in effect for Thursday. * WINDS...Today, southwest 15 to 25mph with higher gusts. For Wednesday and Thursday, northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...10 to 15 percent each day. * MAXIMUM TEMPERATURES...Today, 90 to 94 degrees. Then, 65 to 70 degrees Wednesday and Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ004>006-009>011-014>017-021>023-033>036-038-060430- /O.UPG.KOUN.FW.A.0011.220406T1600Z-220407T0100Z/ /O.NEW.KOUN.FW.W.0014.220406T1500Z-220407T0300Z/ /O.NEW.KOUN.FW.A.0012.220407T1500Z-220408T0100Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Custer-Blaine-Beckham-Washita-Caddo-Harmon-Greer-Kiowa-Jackson- Comanche- 327 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Norman has issued a Red Flag Warning for Wednesday from 10 AM to 10 PM. There is also a Fire Weather Watch in effect for Thursday. * TIMING... Wednesday and Thursday. * WINDS...Northwest 25 to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 9 percent. * MAXIMUM TEMPERATURES...63 to 69 degrees * THIS IS A PARTICULARLY DANGEROUS SITUATION PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ007-008-012-013-018-024-060430- /O.UPG.KOUN.FW.A.0011.220406T1600Z-220407T0100Z/ /O.NEW.KOUN.FW.W.0014.220406T1500Z-220407T0300Z/ Grant-Kay-Garfield-Noble-Kingfisher-Canadian- 327 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT WEDNESDAY... The National Weather Service in Norman has issued a Red Flag Warning for Wednesday from 10 AM to 10 PM. There is also a Fire Weather Watch in effect for Thursday. * TIMING... Late Wednesday morning through early evening. * WINDS...Northwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...15 to 20 percent. * MAXIMUM TEMPERATURES...63 to 69 degrees PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ OKZ037-060430- /O.NEW.KOUN.FW.W.0014.220406T1500Z-220407T0300Z/ /O.NEW.KOUN.FW.A.0012.220407T1500Z-220408T0100Z/ Tillman- 327 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Norman has issued a Red Flag Warning for Wednesday from 10 AM to 10 PM. There is also a Fire Weather Watch in effect for Thursday. * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph each day. * RELATIVE HUMIDITY...10 to 15 percent each day. * MAXIMUM TEMPERATURES...65 to 70 degrees each day. * THIS IS A PARTICULARLY DANGEROUS SITUATION PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ084-087-088-060430- /O.NEW.KOUN.FW.A.0012.220407T1500Z-220408T0100Z/ /O.CON.KOUN.FW.W.0013.000000T0000Z-220406T0100Z/ Foard-Knox-Baylor- 327 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service has also issued a Fire Weather Watch in effect for Thursday. * WINDS...For today, southwest 15 to 25 mph. For Thursday, Northwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...10 to 15 percent each day. * MAXIMUM TEMPERATURES...Low 90s today. 65 to 70 degrees on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ044-TXZ086-089-090-060430- /O.NEW.KOUN.FW.A.0012.220407T1500Z-220408T0100Z/ Cotton-Wichita-Archer-Clay- 327 PM CDT Tue Apr 5 2022 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Norman has issued a Fire Weather Watch, which is in effect from Thursday morning through Thursday evening. * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...15 TO 20 percent. * MAXIMUM TEMPERATURES...65 to 70 degrees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
489 WWUS84 KOUN 052243 AAA RFWOUN URGENT - FIRE WEATHER MESSAGE...UPDATED National Weather Service Norman OK 543 PM CDT Tue Apr 5 2022 TXZ083-085-060645- /O.CON.KOUN.FW.W.0013.000000T0000Z-220406T0100Z/ /O.CON.KOUN.FW.W.0014.220406T1500Z-220407T0300Z/ /O.CON.KOUN.FW.A.0012.220407T1500Z-220408T0100Z/ Hardeman-Wilbarger- 543 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WINDS...Today, southwest 15 to 25 mph with higher gusts. For Wednesday and Thursday, northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...10 to 15 percent each day. * MAXIMUM TEMPERATURES...Today, 90 to 94 degrees. Then, 65 to 70 degrees Wednesday and Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ084-087-088-060645- /O.CON.KOUN.FW.W.0013.000000T0000Z-220406T0100Z/ /O.CON.KOUN.FW.A.0012.220407T1500Z-220408T0100Z/ Foard-Knox-Baylor- 543 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WINDS...For today, southwest 15 to 25 mph. For Thursday, Northwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...10 to 15 percent each day. * MAXIMUM TEMPERATURES...Low 90s today. 65 to 70 degrees on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ004>006-009>011-014>017-021>023-033>038-060645- /O.CON.KOUN.FW.W.0014.220406T1500Z-220407T0300Z/ /O.CON.KOUN.FW.A.0012.220407T1500Z-220408T0100Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Custer-Blaine-Beckham-Washita-Caddo-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche- 543 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * TIMING... Wednesday and Thursday. * WINDS...Northwest 25 to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 9 percent. * MAXIMUM TEMPERATURES...63 to 69 degrees PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ007-008-012-013-018-024-060645- /O.CON.KOUN.FW.W.0014.220406T1500Z-220407T0300Z/ Grant-Kay-Garfield-Noble-Kingfisher-Canadian- 543 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT WEDNESDAY... * TIMING... Late Wednesday morning through early evening. * WINDS...Northwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...15 to 20 percent. * MAXIMUM TEMPERATURES...63 to 69 degrees PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ OKZ044-TXZ086-089-090-060645- /O.CON.KOUN.FW.A.0012.220407T1500Z-220408T0100Z/ Cotton-Wichita-Archer-Clay- 543 PM CDT Tue Apr 5 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...15 TO 20 percent. * MAXIMUM TEMPERATURES...65 to 70 degrees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 5, 3:00 AM CDT, 10 minutes earlier.
Area forecast discussion, Apr 5, 3:00 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Norman OK
300 AM CDT Tue Apr 5 2022
...New SHORT TERM...
.SHORT TERM...
(Today and tonight)
Issued at 300 AM CDT Tue Apr 5 2022
A dense fog advisory continues until late morning from central
Oklahoma to the west and south. Fog continues to form in the moist
surface layer with the light or calm winds. This will drastically
change by afternoon, particularly in west central and southwestern
Oklahoma. A surface low will develop and deepen over the northern TX
panhandle during the afternoon. The associated surface trough will
become the boundary between hot, downslope windy conditions across
the southern TX panhandle and into areas east of the 100th meridian.
A Red Flag Fire Warning has been issued for 5 Texas counties in that
area. RH values this afternoon will drop to around 10 percent while
temperatures soar over 90 degrees. West winds are expected to gust
over 30 mph. Also during the afternoon, a cold front will enter
northwestern Oklahoma with a cooler and very dry air mass coming
down from the northern and central Rockies. The associated MSLP
gradient will create winds near advisory criteria in western
Oklahoma by late afternoon and into the evening. These conditions
portend the very windy and dry conditions beyond Wednesday sunrise.
&&
.LONG TERM...
(Wednesday through Monday)
Issued at 247 AM CDT Tue Apr 5 2022
* Fire Weather Concerns For Rest of Week into Weekend, especially
across parts of western OK and western north TX
* Chances for Showers/Storms Early Next Week
Discussion:
Models show an upper low moving into the Upper Midwest/Great Lakes
Region with a large trough affecting the eastern half or so of the
U.S. the last half of the work week. This upper trough will lead to
a strengthening pressure gradient that will lead to strong N/NW
winds Wednesday and Thursday. The strong winds and dry air (low RH)
will lead to an increase in fire weather potential both Wednesday
and Thursday afternoons with Critical/Extreme conditions possible in
parts of the fa. Will issue a Fire Weather Watch for Wednesday
afternoon for parts of northern and western OK. A Red Flag Warning
will likely eventually be needed for both Wednesday and Thursday
across portions of the fa. A wind advisory, at least, could also be
needed both Wednesday and Thursday.
Models show the upper trough shifting a little more east Friday
which might relax the pressure gradient a little leading to slightly
lower wind speeds although breezy conditions are still expected.
With this slight decrease in wind, the fire weather concerns are
currently not expected to be quite as high as Wednesday and Thursday
with Elevated/Near Critical conditions expected Friday afternoon.
Southerly winds return this weekend as the pattern begins to shift.
Models show the previously mentioned upper trough continuing to move
off to the east with another trough beginning to dig across portions
of the western U.S. late this weekend. Models show the thermal ridge
shifting into the region this weekend leading to warmer
temperatures. The southerly winds are also expected to be
gusty/strong both Saturday and Sunday. Some moisture will slowly
begin to spread back into the area starting this weekend on the
southerly winds. However, RH values are still expected to drop
enough, especially in western parts of the fa, to combine with the
gusty winds and warmer temperatures for Near Critical fire weather
concerns both Saturday and Sunday.
The previously mentioned upper trough digging across the western
U.S. will continue to do so into early next week with southwest flow
developing over the region. The upper trough will then eventually
begin to move east. There are some uncertainties, especially as to
how much moisture will be able to return and available, but some
showers/storms look to be possible across portions of the fa early
next week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1039 PM CDT Mon Apr 4 2022
Showers and isolated thunderstorms persist in southeast Oklahoma
late this evening and into early Tuesday morning, but it is well
southeast of the TAF sites. Areas of stratus have developed
already with MVFR and areas of IFR ceilings. We also expect areas
of fog to develop overnight as well. Drier air will move into the
area Tuesday morning with clearing skies through the morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 79 47 66 43 / 0 10 0 0
Hobart OK 87 44 67 40 / 0 0 0 0
Wichita Falls TX 89 48 70 41 / 0 0 0 0
Gage OK 87 40 65 37 / 0 0 0 0
Ponca City OK 78 42 66 40 / 0 20 0 0
Durant OK 83 51 70 43 / 0 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Dense Fog Advisory until 9 AM CDT this morning for OKZ014-
016>047.
Fire Weather Watch from Wednesday morning through Wednesday
evening for OKZ004>018-021>024-033>036-038.
TX...Dense Fog Advisory until 9 AM CDT this morning for TXZ083-085-
086-090.
Red Flag Warning from 1 PM this afternoon to 8 PM CDT this
evening for TXZ083>085-087-088.
&&
SHORT TERM...09
LONG TERM....25
AVIATION...26Hazardous weather outlook, Apr 5, 12:10 AM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Norman OK 1210 AM CDT Tue Apr 5 2022 OKZ004>048-050>052-TXZ083>090-051000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1210 AM CDT Tue Apr 5 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Fog... Dense fog is expected across central Oklahoma through late morning, particularly in areas that received substantial rainfall yesterday Visibility will lower below 1/4 mile at times. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Fire Weather... Each day from Tuesday to Sunday will have at least elevated fire weather conditions. Critical fire weather conditions are expected on Wednesday and Thursday in dry and very windy conditions. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 12:14 AM CDT | Dense Fog Advisory | OUN | Clay, Hardeman, Wichita, Wilbarger | 9 hr |
| Apr 5, 2:47 PM CDT | Wind Advisory | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 16 hr |
| Apr 5, 3:27 PM CDT | Fire Weather Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 24 hr |
| Apr 5, 3:27 PM CDT | Red Flag Warning | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 31 hr |
Nearby
Red Flag Warnings in Texas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.